Jump to content

geekwhostudiesfinance


geekwhostudiesfinance

Recommended Posts

geekwhostudiesfinance

Hi Barbara,

 

I quit taking lexapro 2.5 months ago. Prior to that, I had it for about for 1.5 years (10-30 mg). I am currently getting the waves and windows pattern.

 

I am at the point where I have started to get extreme flashbacks of my life. Sometimes happy, sometimes not. Can you let me know at what time in your recovery did you experience this? How long did it take you to recover after this?

 

In the windows, I find my old self back completely and that feeling is amazing! But then, the dreaded wave comes (~a week's duration) then for 1.5 weeks I dominate in my window. I just want to know how long this thing will last.

 

I hope to hear from you soon. The help is much appreciated!

 

Kind Regards,

geekwhostudiesfinance 

 

Edited by ChessieCat
moved from: Memories from PRE-drugged years surfacing
Link to post
  • Moderator Emeritus

Hi Geeks,

 

Welcome to Surviving Antidepressants (SA).  Am glad that you found the site and it sounds like you have an understanding of what you are presently dealing with.  Unfortunately no one can predict how long the symptoms will last but in our experience, the symptoms do start to settle down and become less intense as time goes by.  I'm not sure how old you are, but the fact that you weren't (based on what you have written above) on Lexapro for very long, works in your favour.  

 

What is Withdrawal Syndrome?

One Theory of Antidepressant Withdrawal Syndrome

What is Happening in Your Brain

Video:  Healing From Antidepressants - Patterns of Recovery

 

SA recommends tapering by no more than 10% of your current dose followed by a hold of about 4 weeks to allow the brain to adapt to the changes in the central nervous system (CNS).  When changes are made too quickly, doses are alternated/skipped or the drug is discontinued abruptly, the brain is unable to adapt to the changes and this results in uncomfortable withdrawal symptoms.  I am attaching a few links so that you can familiarize yourself with the recommendations made by Surviving Antidepressants.  

 

Before you begin tapering what you need to know

Why taper by 10% of my dosage?


Before being able to provide you with any specific information with respect to your current situation, we would ask that you summarize your withdrawal/drug history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months in particular?  We ask all members to provide their drug history as a signature.  This will be a permanent part of your introduction and It helps moderators to be able to see all of your details at a glance.  You can find the information on how to complete your signature at the link below:
 
Instructions:  Withdrawal History Signature
 
    •    Please leave out symptoms and diagnoses.
    •    A list is easier to understand than one or multiple paragraphs. 
    •    Any drugs prior to 24 months ago can just be listed with start and stop years.
    •    Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
    •    Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.

 

Please feel free to connect with other members by posting in their introduction topic and if you need have any questions regarding the information provided above, please post all of your questions in this, your introduction topic, where moderators will be able to provide you with advice specific to your situation.  

Current Prescription Drugs for Hypothyroidism:  Synthroid 100mcg / Cytomel 5mcg (15 years Pristiq/Effexor)

Tapering Schedule
September 15, 2016 - switched from Pristiq 50mg to Effexor XR 75mg; November 10, 2016 - reduced to 67.5 Effexor XR
December 9, 2016 - reduced 60.75
January 5, 2017 - reduced 54.67
January 30, 2017 - reduced to 49.0
February 20, 2017 - reduced to 44.0 
May 20, 2017 - reduced to 40.25 (holding for additional month due to late onset of withdrawal symptoms after this taper)
July 17, 2017 - reduced to 38.24
August 15, 2017 - reduced to 37.5 (50% of my original dose)

October 15, 2017 - reduced to 35.6

November 12, 2017 - reduced to 33.8
December 15, 2017 - up-dose to 35.6
December 28, 2017 - up-dose to 37.5

Link to post
  • 3 months later...

Any update

Thought for the day: Lets stand up, and let’s speak out , together. G Olsen

We have until the 14th. Feb 2018. 

URGENT REQUEST Please consider submitting  for the petition on Prescribed Drug Dependence and Withdrawal currently awaiting its third consideration at the Scottish Parliament. You don't even have to be from Scotland. By clicking on the link below you can read some of the previous submissions but be warned many of them are quite harrowing.

http://www.parliament.scot/GettingInvolved/Petitions/PE01651   

Please tell them about your problems taking and withdrawing from antidepressants and/or benzos.

Send by email to petitions@parliament.scot and quote PE01651 in the subject heading. Keep to a maximum of 3 sides of A4 and you can't name for legal reasons any doctor you have consulted. Tell them if you wish to remain anonymous. We need the numbers to help convince the committee members we are not isolated cases. You have until mid February. Thank you

Recovering paxil addict

None of the published articles shed light on what ssri's ... actually do or what their hazards might be. Healy 2013. 

This is so true, with anything you get on these drugs, dependance, tapering, withdrawal symptoms, side effects, just silent. And if there is something mentioned then their is a serious disconnect between what is said and reality! 

  "Every time I read of a multi-person shooting, I always presume that person had just started a SSRI or had just stopped."  Dr Mosher. Me too! 

Over two decades later, the number of antidepressant prescriptions a year is slightly more than the number of people in the Western world. Most (nine out of 10) prescriptions are for patients who faced difficulties on stopping, equating to about a tenth of the population. These patients are often advised to continue treatment because their difficulties indicate they need ongoing treatment, just as a person with diabetes needs insulin. Healy 2015

I believe the ssri era will soon stand as one of the most shameful in the history of medicine. Healy 2015

Let people help people ... in a natural, kind, non-addictive (and non-big pharma) way. J Broadley 2017

 

 

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy